I lose my balance, who knows what's the problem?

Psychology-related discussions or questions that don't fit neatly into any other forum.

Postby sh » Mon Aug 30, 2004 10:57 am

See..i have some problem that i actually don know what is its exact cause..
I m not very confidant in public because i have scare and anxious feeling of being in public, but some times i m not that much scared but it is like i m in another world...like the world is turning in my head and i m different than other human beings..
it is like it is so hard for me to understand what others say to me, or what happens near me, and the most it happens to me when i m not sit down but when i m stood up, Exact saying is i feel i m losing my balance and just search for somewhere to sit, when i sit again i feel mixed but better becuase i dont have to control my body atleast bec in these times it is hard for me to control myself(Because at times i lose my balance controlling every little thing becomes hard to me..like if i want to put a plate on table where table is full of other things i don have ability to make an open place soon and place the plate calmly on table, always i hit it to other things and just put it on table after sound of hit like clumsy and awkward person that make people get surprised that this girl doesnt seem clumsy becasue she is pretty..she can put on dresses more better than others.....)i feel some strange feeling in my head but when i sit down it is like i regain my balance.. Cant it be some physical problem rather than mental?? like my blood pressure comes down or like that..but whenever Doctor took my pressure it was absolutly ok...So it really hurts me..Bec while having this feeling i lose my balance and it is like i cant say anything right and have strange feeling of weakness in my head!!
Can it also be because of medecine i take..Because i take half of xanax still
every night(for making me relaxer), in last year i used to take xanax 2 in day and Citalopram because i was depressed but now no depression & just half of xanax ..it is about 4-5 months my medicien has decreased to just xanax.
So u think what can be a problem?!
sh
Junior Member
 
Posts: 45
Joined: Fri Aug 27, 2004 6:24 pm
Location: Iran

Postby Michael Lank » Mon Aug 30, 2004 1:34 pm

Hi sh,

Losing your balance could be the result of several things - probably best to see your Doctor.

Here's the side effects of Xanax /Alprazolam ( Symptoms or Effects )

Common: Clumsiness / Sleepiness.

Rare: Abdominal cramps, blurred vision, dry mouth, racing heartbeat / palpitations, shaking / slurred speech, urination problems, convulsions, hallucinations, memory loss, trouble breathing, staggering / trembling, headache, confusion, sore breast / milk secretion, or irregular menstruation.

See physician always: Abdominal cramps, blurred vision, dry mouth, racing heartbeat / palpitations, shaking / slurred speech, urination problems, convulsions, hallucinations, memory loss, trouble breathing, staggering / trembling, headache, confusion, sore breast / milk secretion, or irregular menstruation.

See physician if severe: Clumsiness / Sleepiness.

See physician NOW: Convulsions, hallucinations, memory loss, trouble breathing, or staggering / trembling.

from: http://www.psyweb.com/Drughtm/xanax.html
Michael Lank
Super Member
 
Posts: 5816
Joined: Sun Feb 22, 2004 6:25 pm
Location: Lewes, UK




Return to Psychology